dietician-icon
Garcinia Cambogia
Does Garcinia Combogia tablets help in loosing wieght? Does it have any side effects? ,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,
112 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Yes it will help you to lose weight but later you will gain back that is side effect. So kindly avoid the same and take help of a dietician which will help you to lose weight in healthy way without compromising your health..
Health Tips
try to be away from such weight loss and fat burning pills.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dietitian online and get your health questions answered in just 5 minutes.

+143
Chat with a dietician
Online now
Yes it has side effects
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Avoid it better to take high fiber foods. ...Gracinia Cambogia has some side effects.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Garcinia cambogia fruit
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.